# SDR 2021FA0000040

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: General aviation
- Aircraft: N26ND
- Make and model: Beech C90GTI
- Aircraft serial: LJ1956
- Aircraft time: 7,635 hours, 6,081 cycles
- Engine: Pwa PT6A135A
- Engine time: 7,635 hours, 4,046 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: LM427SA12
- Condition: Debonded
- Location: Engine
- Part time: 3,396 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE SHOCK MOUNT RUBBER SEPARATING FROM METAL AT BOND LINE. THIS CONDITION WAS FOUND ON BOTH ENGINES ON THE BOTTOM LEFT HAND MOUNT.
